# SDR USAA2011070800010

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 33,481 hours, 12,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS COVER AT R2 DOOR FALLING OFF.  RE-INSTALLED & SECURED EMERGENCY LIGHT COVER AT R2 DOOR.  OPS CHECKED GOOD.
